# SDR DALA201911216798

- Difficulty date: November 19, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 89,651 hours, 39,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 649, L/P 1367888) EMERGENCY EXIT LIGHTS INOP AT ROW 12-15. CORRECTIVE ACTION: REPLACED BATTERY PACK AT PWR SUPPLY M0735 PER B757 33-51-07. EXIT LIGHTS OPS NORMAL. OK FOR SERVICE.
